# SDR ASOA2013082208892

- Difficulty date: August 19, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 24,867 hours, 17,705 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT TRACK CORRODED MULTIPLE SPOTS AT FS 581 -677.  R & R PASSENGERS SEAT TRACK IAW AMM 53-00-49-000-801 AND 53-00-49-400-801.
